# SDR 2007UALA03089

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 59,862 hours, 34,719 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT UPPER TRAILING EDGE SURFACE HAS DELAMINATION APPROX FIVE INCHES LONG AND SIX INCHES WIDE STICKING UP AT FORTY FIVE DEGREE ANGLE.   PERFORMED COMPOSITE REPAIR ON NR 2 PYLON FAIRING.
